I was told that I have inflamation in my small intestine after having the pill cam done so I was put on Lialda. It works great. I have actually been able to go to the bathroom without Milk of Magnesia or other stool softeners. I have noticed that I have gained alot of weight in a short time though. About 10 pounds in 2-3 weeks. Has anyone experienced weight gain with this medication? Is this just water retention? I am not happy about it!
I have actually been on Lialda for a year and have experienced a gain of about 5 lbs. In hopes of loosing those 5 pounds I have been working out basically 4 days a week since May doing pretty high intensity work outs like running 3 miles and taking spin classes - i have not lost a single pound!!!!...im looking for answers too! I was thinking that maybe it makes it difficult to loose weight. if you find any answers I'd love to know!
I started on Lialda in February 2009....gained 10-15 pounds within 3 weeks. I have always been thin, I didn't even gain weight when I was on steroids! I have been working out and watching what I eat, but I can't seem to shed the pounds I gained. I even had a flare-up this winter (I usually drop 10-20 pounds during a flare) and didn't lose a single pound. I can't find any information about Lialda and weight gain.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.